Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effect sangobion to skin

Premium Questions

doctor1 MD

My name is XXXX i have a dusky complextion. I want to become fair but is it safe to undergo with skin melanin surgery to become fair... Any side effects after the surgery? Is this surgery vry ...

doctor1 MD

used clobotasol one time skin discolored what to do how long does it last? ...

doctor1 MD

Hi I am taking thyronorm 150 mcg daily.Is it okay if I consume blood purifier for my skin problems?? ...

doctor1 MD

I have just started using Cerazette 5 days ago and already my skin is breaking out in acne . Can this side effect happen so quickly? ...

doctor1 MD

suggest me a good night cream for glowing skin...????? what cn I use in nght for fair skin.???? ...

Public Forum Discussions

doctor1 MD

sangobion without any recommendation from a doctor. Afterwards, I feel very energetic and the headaches gone. My question, if i continue to take sangobion,is there any side effect? Thank you. ...

doctor1 MD

Hi! i took 1 pill of Sangobion earlier today for my anaemia. After 30mins i ate a bread with honey ... tablets. im now feeling super nauseous.. could it be the sangobion? should i stop it first? its my first ...

doctor1 MD

The doc prescribe me a tab of Sangobions a day half an hour before meal in the morning. But I have stomach pain 10 min after taking the tablet. What do I do? I have to go for operation on in 10 days ...

doctor1 MD

checked again the HB is about 10.something. I took sangobion once a day every after breakfast. I am a bit underweight but its also hard for me to gain weight, is this an effect of being anemic?How long should I take ...

doctor1 MD

Hi doctor , I am 28 week pregnant and I am advised to take sangobion tablet 1/day . My Hb level ...? also i found my skin changed to darken and my neck look very dark , may I know the reason. ...

doctor1 MD

Can hydroxypam have skin rash and redness as a side effect? My husband is taking it every four ... lovanox shots which seemed to make skin red in those areas. Not sure what to think. His doctor ...

doctor1 MD

but also affraid about its side effect. Please suggest ...Hello Doctor, My age is 28 yrs and my skin color is dark due that most of the marriage proposal ...

doctor1 MD

consume lexopeg Powder Sachet, SALTS: Polyethylene Glycol (17gm) for long day. She also suffering in skin rash for long day. Today I came to know it is the side effect of the laxopeg. Please guide me. ...

doctor1 MD

since with no relief, in fact I feel it has worsened. Is this reddening of the skin a side effect from ...

doctor1 MD

I had about a 12 hour case of severe diarrhea. I took Imodium and it has stopped but now I have an itchy rash on my stomach, sides of torso and buttocks. It started about the same time as the diarrhea ...

Mobile Questions and Answers

doctor1 MD

You need to get tested for the symptoms of tiredness. Sangobion is a vultivitamin supplement and it has no side-effects if taken in prescribed doses. It does help in focusing better. Meditation also helps in focusing better.

doctor1 MD

do you mean a sunblock

doctor1 MD

Welcome ! After a regular use on long term basis, when you stop applying it, you will find darkness on your face, rashes, itching, skin becomes red when exposed to sunlight, increase in facial hairs, and thinning of skin, and finally the permanent damage in your healthy skin. Why you need this cream? Ask me a direct question from my profile for best solution. Regards! Dr. Hanif Philadelphia,USA